# SDR FDEA201010033891

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 7075T60080
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT FRAME WEB AT NR 6 DOOR STOP FITTING FASTENER HOLE (QTY 1) STA 1440   FOUND WITH CRACK. CRACKED AFT FRAME WEB AT STA 1400 IN AFT CARGO COMPT REPAIRED IAW SRM 53-00-07   REV. 100 FIG 201 REPAIR 2.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
